Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Brest feels heavy and sore to touch. Bleeding after sex. On Gedarel. What treatment should be taken?

I am having some issues with my breasts in that they feel very heavy and sore to the touch and have done for about 2 weeks now. I thought that I was simply starting my period but I am about a week and a half away from that time. I have no lumps when I checked the breast but it is uncomfortable to touch them. I also bled after sex with my boyfriend last night, not much just a pink stain when I wiped. This is not the first time that this has happened, and I have seen my dr and had tests which all came back clear. My pill was changed to 30mg from 20 to see if this solved the problem. I am on Gedarel.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I would like to say you that this is not the disease or any pathological problem but this is some time happens in very young woman and this is said to be physiological phenomenon no need to worry about this, hormone tab may be the likely cause of this, take care and have a nice day.
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor